Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subalgebras of $ B(X)$


Author: Albert Wilansky
Journal: Proc. Amer. Math. Soc. 29 (1971), 355-360
MSC: Primary 46.55; Secondary 40.00
Erratum: Proc. Amer. Math. Soc. 34 (1972), 632.
MathSciNet review: 0282217
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two classes of subalgebras of the bounded operators on a Banach space X are introduced. This gives an abstract setting, generalizations, and some shorter proofs of results in summability which are the special case $ X = c$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55, 40.00

Retrieve articles in all journals with MSC: 46.55, 40.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0282217-4
PII: S 0002-9939(1971)0282217-4
Keywords: Subalgebras, operators on Banach space, matrix algebras, summability
Article copyright: © Copyright 1971 American Mathematical Society